RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 2(128), Pages 169–218 (Mi umn5850)  

This article is cited in 13 scientific papers (total in 13 papers)

Interpolational spaces and partial differential equations

E. Magenes


Full text: PDF file (5806 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9+513.83
Received: 11.09.1963

Citation: E. Magenes, “Interpolational spaces and partial differential equations”, Uspekhi Mat. Nauk, 21:2(128) (1966), 169–218

Citation in format AMSBIB
\Bibitem{Mag66}
\by E.~Magenes
\paper Interpolational spaces and partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 2(128)
\pages 169--218
\mathnet{http://mi.mathnet.ru/umn5850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203221}


Linking options:
  • http://mi.mathnet.ru/eng/umn5850
  • http://mi.mathnet.ru/eng/umn/v21/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Math. USSR-Sb., 7:3 (1969), 439–465  mathnet  crossref  mathscinet  zmath
    2. Yu. P. Krasovskii, “Green function properties and generalized solutions of elliptic boundary value problems”, Math. USSR-Izv., 3:1 (1969), 105–130  mathnet  crossref  mathscinet  zmath
    3. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Math. USSR-Sb., 12:2 (1970), 177–212  mathnet  crossref  mathscinet  zmath
    4. Yu. I. Petunin, “Factorization of scales of Banach spaces”, Funct. Anal. Appl., 4:4 (1970), 336–338  mathnet  crossref  mathscinet  zmath
    5. Ya. A. Roitberg, “On boundary values of generalized solutions of elliptic equations”, Math. USSR-Sb., 15:2 (1971), 241–260  mathnet  crossref  mathscinet  zmath
    6. V. S. Rabinovich, “Pseudodifferential operators on a class of noncompact manifolds”, Math. USSR-Sb., 18:1 (1972), 45–59  mathnet  crossref  mathscinet  zmath
    7. R. V. Duduchava, “Convolution integral operators on a quadrant with discontinuous symbols”, Math. USSR-Izv., 10:2 (1976), 371–392  mathnet  crossref  mathscinet  zmath
    8. R. V. Duduchava, “On bisingular integral operators with discontinuous coefficients”, Math. USSR-Sb., 30:4 (1976), 515–537  mathnet  crossref  mathscinet  zmath  isi
    9. B. S. Mityagin, E. M. Semenov, “Lack of interpolation of linear operators in spaces of smooth functions”, Math. USSR-Izv., 11:6 (1977), 1229–1266  mathnet  crossref  mathscinet  zmath
    10. G. A. Kalyabin, “A generalized trace method in the interpolation theory of Banach spaces”, Math. USSR-Sb., 34:5 (1978), 645–653  mathnet  crossref  mathscinet  zmath
    11. A. G. Podgaev, “O teoremakh edinstvennosti v zadache minimizatsii odnogo nedifferentsiruemogo funktsionala”, Dalnevost. matem. zhurn., 1:1 (2000), 28–37  mathnet  elib
    12. Plotnikov, PI, “Inhomogeneous boundary value problems for compressible Navier–Stokes and transport equations”, Journal de Mathematiques Pures et Appliquees, 92:2 (2009), 113  crossref  mathscinet  zmath  isi  elib
    13. A. S. Demidov, “Functional geometric method for solving free boundary problems for harmonic functions”, Russian Math. Surveys, 65:1 (2010), 1–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:346
    Full text:153
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019